“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11362
School of Mathematics
  Title:   Classical quasi-primary submodules
  Author(s):  M. Behboodi (Joint with R. Jahani-Nezhad and M. H. Naderi)
  Status:   Published
  Journal: Bull. Iranian Math. Soc.
  Vol.:  37
  Year:  2011
  Pages:   45-65
  Supported by:  IPM
In this paper we introduce the notion of classical quasi?primary submodules that generalizes the concept of classical primary submodules. Then we investigate decomposition and minimal decomposition into classical quasi-primary submodules. In particular, existence and uniqueness of classical quasi-primary decompositions in finitely generated modules over Noetherian rings are proved. Moreover; we show that this decomposition and the decomposition into classical primary submodules are the same when R is a domain with dim(R) ≤ 1.

Download TeX format
back to top
scroll left or right